# SDR QXEA2011092300865

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 16 IS CORRODED FORWARD OF FR 783.  REMOVED CORROSION IAW RD 8/4-53-2362.  SEAT TRACK FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3938.  ALODINE APPLIED IAW RD 8/4-53-3938.  COMPLIED WITH RD 8/4-53-3938 AND TASK CARD RD 8/4-53-3938.
